# SDR UALA2013012400407

- Difficulty date: January 23, 2013
- Submitted: February 14, 2013
- Operation: Air carrier
- Aircraft: N498UA
- Make and model: Airbus A320-232
- Aircraft serial: 1865
- Aircraft time: 34,506 hours, 15,105 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 32145410
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

PER NR 2 SERVICE CHECK,  FOUND FLIGHT ATTENDANT PANEL CIDS FAULT, EPSU BATTERY.   REPLACED BATTERY PACK.
